Volume 29, Number 8, 2015



1. Optimal Orientations of Some Complete Tripartite Graphs, 1681–1687

G. Rajasekaran, R. Sampathkumar

PDFDOI 10.2298/FIL1508681R

2. Buzano Inequality in Inner Product C*-modules via the Operator Geometric Mean, 1689–1694

Jun Ichi Fujii, Masatoshi Fujii, Yuki Seo

PDFDOI 10.2298/FIL1508689F

3. On Ostrowski Type Inequalities and Čebyšev Type Inequalities with Applications, 1695–1713

Mehmet Eyüp Kiris, Mehmet Zeki Sarikaya

PDFDOI 10.2298/FIL1508695K

4. The Zero Divisor Graphs of Finite Rings of Cubefree Order, 1715–1720

Adel Tadayyonfar, Ali Reza Ashrafi

PDFDOI 10.2298/FIL1508715T

5. A General Rational Sum Identity, 1721–1727

Aimin Xu

PDFDOI 10.2298/FIL1508721X

6. Group Unified Coprodcuts and Related Quasitriangular Structures, 1729–1751

Juan Tang, Quan-guo Chen, Yong Fang

PDFDOI 10.2298/FIL1508729T

7. A Prey-predator Model with Infection in Both Prey and Predator, 1753–1767

S. P. Bera, A. Maiti, G. P. Samanta

PDFDOI 10.2298/FIL1508753B

8. Fuzzy Hyper p-ideals of Hyper BCK-algebras, 1769–1780

M. Aslam Malik, Muhammad Touqeer

PDFDOI 10.2298/FIL1508769M

9. Analogies Between the Geodetic Number and the Steiner Number of Some Classes of Graphs, 1781–1788

Ismael G. Yero, Juan A. Rodríguez-Velázquez

PDFDOI 10.2298/FIL1508781Y

10. On a Class of Operators with Normal Aluthge Transformations, 1789–1794

Yousef Estaremi

PDFDOI 10.2298/FIL1508789E
Retracted! By the editorial fault, this paper is the same as paper in Filomat 29:5 (2015), 969-975.

11. On Rank One Perturbations of Complex Symmetric Operators, 1795–1809

Eungil Ko, Ji Eun Lee

PDFDOI 10.2298/FIL1508795K

12. Some Applications of Srivastava's Theorem Involving a Certain Family of Generalized and Extended Hypergeometric Polynomials, 1811–1819

Shy-Der Lin, H. M. Srivastava, Mu-Ming Wong

PDFDOI 10.2298/FIL1508811L

13. The General Modulus-based Jacobi Iteration Method for Linear Complementarity Problems, 1821–1830

Ximing Fang, Caimin Wei

PDFDOI 10.2298/FIL1508821F

14. Positive Solution to a Generalized Lyapunov Equation via a Coupled Fixed Point Theorem in a Metric Space Endowed With a Partial Order, 1831–1837

Maher Berzig, Bessem Samet

PDFDOI 10.2298/FIL1508831B

15. Coeffcient Bounds for a Certain Class of Analytic and Bi-Univalent Functions, 1839–1845

H. M. Srivastava, Sevtap Sümer Eker, Rosihan M. Ali

PDFDOI 10.2298/FIL1508839S

16. Counting Dominating Sets in Cactus Chains, 1847–1855

Kristina Borissevich, Tomislav Došlić

PDFDOI 10.2298/FIL1508847B

17. Properties of Certain Subclasses of Multivalent Analytic Functions, 1857–1867

Yi-Hui Xu, Jin-Lin Liu

PDFDOI 10.2298/FIL1508857X

18. On Kirchhoff and Degree Kirchhoff Indices, 1869–1877

Igor Milovanović, Ivan Gutman, Emina Milovanović

PDFDOI 10.2298/FIL1508869M

19. General Univalence Criteria and Quasiconformal Extensions Starting from Loewner Chains Theory, 1879–1892

Paula Curt, Dorina Răducanu

PDFDOI 10.2298/FIL1508879C

20. Further Discussion on Modified Multivalued α*-ψ -contractive Type Mapping, 1893–1900

Muhammad Usman Ali, Tayyab Kamran, Erdal Karapınar

PDFDOI 10.2298/FIL1508893A